MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0576-01
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Another reporter: (b)(6).The product has been returned to the manufacturer,but is pending investigation.Once the investigation is completed a supplemental report with our findings will be submitted complaint record id (b)(4).
 
Event or Problem Description
It was reported by the customer through emergency support program that the sensation plus 50cc had fiber optic (fo) sensor failure alarm occurred immediately after catheter placement.Esp personnel instructed aggie to remove the fo cable from the pump, and to reinsert the cable ensuring the arrow on the fo cable and the arrow on the pump align.Aggie followed the instructions multiple times, however this did not resolve the alarm.Esp personnel recommended switching to the inner lumen for the ap source.Aggie stated she would follow these recommendations.She was unable to provide the sn at the time of call due to patient prioritization.Esp personnel stated he would follow up with her to collect the information.She appreciated the support provided and had no other questions.Esp personnel followed up with aggie multiple times and was able to obtain product surveillance information on the balloon catheter.She stated the physician opted to remove the sensation plus 50cc and insert a mega 40cc.Esp personnel explained that a biohazard kit would be sent to the manager to return the sensation plus 50cc balloon catheter back to getinge due to the fo sensor failure.No harm or injury to the patient was reported.
 
Additional Manufacturer Narrative
Updated fields: b4,g3,g6,h2,h6(type of investigation, investigation findings, investigation conclusions),h11.The iab was returned fully unfolded with blood present on the catheter exterior, and the inner lumen was occluded with dried blood that could not be cleared.Sensor testing met specifications.The investigation could not confirm the reported event.Lot history and complaint reviews identified no related nonconformances, adverse trends, or product issues.The failure mode is addressed in the risk file and ifu and remains within acceptable risk.No capa escalation is required.

Brand Name
SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24851471
Report Number2248146-2026-0000873
Device Sequence Number18374513
Product Code DSP
UDI-Device Identifier10607567108605
UDI-Public(01)10607567108605(10)3000511517(17)281105(11)251105
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0576-01
Device Catalogue Number0684-00-0576-01
Device Lot Number3000511517
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date04/11/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IABP
Patient Age87 YR
Patient SexFemale
Patient Weight74 KG